Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 33, Number 4 December 2005

 


 

A Characterization of Morrey Type Besov and Triebil-Lizorkin Spaces
Jingshi Xu 

pdf369

On s System of Semilinear Elliptic Equations on an Unbounded Domain
Hoang Quoc Toan

pdf381

Mountain Pass Theorem and Nonuniformly Elliptic Equations
Nguyen Thanh Vu 

pdf391

The Model of Stochastic Control and Applications
Nguyen Hong Hai and Dang Thanh Mai 

pdf409

On the Generalized Convolution with a Weight-Function for Fourier, Fourier Cosine and Sine Transforms
Nguyen Xuan Thao and Nguyen Minh Khoa

pdf421

A Stochastic EOQ Policy of Cold-Drink-for a Retailer
S. S. Sana and K. Chaudhuri

pdf437

Central Limit Theorem for Functional of Jump Markov Processes
Nguyen Van Huu, Nguyen Quan Hoang, and Tran Minh Ngoc 

pdf443

On Efficient Sets in R2
Hoang Xuan Phu 

pdf463

Stress Field in an Elastic Strip in Frictionless Contact with a Rigid Stamp
Dang Dinh Ang 

pdf469

On the Parametric Affine Variational Inequality Approach to Linear Fractional Vector Optimization Problems
T. N. Hoa, T. D. Phuong, and N. D. Yen 

pdf477

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013